# SDR SWAA2024122680856

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,026 hours, 19,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW EXIT SIGN FELL OFF<[01] RESECURED EXIT SIGN PER AMM 33-51-01.
